Abstract

The problem of optical soliton propagation in the presence of a stochastic perturbation is considered. Two distinct types of stochasticity are distinguished, termed inhomogeneous and homogeneous. For the latter, the appropriate evolution equations for the soliton parameters (the amplitude η and velocity κ) are derived. These are shown to be of the multiplicative Langevin type and are then briefly discussed. Comparison is made with similar studies elsewhere.

© 1993 Optical Society of America

Full Article  |  PDF Article
More Like This
Light diffusion in stochastically perturbed media

M. Keijzer and A. J. Hermans
J. Opt. Soc. Am. A 10(11) 2346-2353 (1993)

Perturbation-induced dynamics of small-amplitude dark optical solitons

Yuri S. Kivshar
Opt. Lett. 15(22) 1273-1275 (1990)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (25)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics